# SDR ASAA2017021919937

- Difficulty date: February 19, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 49,680 hours, 19,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A75029
- Condition: Corroded
- Location: Bs 727i-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LEFT ZEE CHANNEL DAMAGED. BS 727I+10 AND 772.  ACFT GROUNDED. REPAIRED IAW SRM 51-10-02, SRM 51-40-02, AND SRM 53-00-53-2R-5.
